Mean dimension, small entropy factors and an embedding theorem
Publications Mathématiques de l'IHÉS, Tome 89 (1999), p. 227-262
@article{PMIHES_1999__89__227_0,
     author = {Lindenstrauss, Elon},
     title = {Mean dimension, small entropy factors and an embedding theorem},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {89},
     year = {1999},
     pages = {227-262},
     zbl = {0978.54027},
     mrnumber = {2001j:37033},
     language = {en},
     url = {http://http://www.numdam.org/item/PMIHES_1999__89__227_0}
}
Lindenstrauss, Elon. Mean dimension, small entropy factors and an embedding theorem. Publications Mathématiques de l'IHÉS, Tome 89 (1999) pp. 227-262. http://www.numdam.org/item/PMIHES_1999__89__227_0/

[1] J. Auslander, Minimal flows and their extensions, Amsterdam, North-Holland (1988). | MR 89m:54050 | Zbl 0654.54027

[2] W. Hurewicz and H. Wallman, Dimension Theory, Princeton University Press (1941). | JFM 67.1092.03 | MR 3,312b | Zbl 0060.39808

[3] A. Jaworski, University of Maryland Ph. D. Thesis (1974).

[4] S. Kakutani, A proof of Bebutov's theorem, J. of Differential Eq. 4 (1968), 194-201. | Zbl 0174.40101

[5] E. Lindenstrauss, Lowering Topological Entropy, J. d'Analyse Math. 67 (1995), 231-267. | MR 97b:54029 | Zbl 0849.54031

[6] E. Lindenstrauss and B. Weiss, On Mean Dimension, to appear in Israel J. of Math. | Zbl 0978.54026

[7] M. Shub and B. Weiss, Can one always lower topological entropy ?, Ergod. Th. & Dynam. Sys. 11 (1991), 535-546. | MR 92i:58105 | Zbl 0773.54011